MathSciNet Relay Station
MathSciNet bibliographic data
MR2426228 34B20 (34C11 34D05)
Bartušek, Miroslav; Graef, John R. Nonlinear limit-point/limit-circle properties of solutions of second order differential equations with $p$-Laplacian. Int. J. Pure Appl. Math. 45 (2008), no. 4, 501–518.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement